Clarityn Hayfever Allergy Tablets 14S

image 1 of Clarityn Hayfever Allergy Tablets 14S
£ 5.50
£0.39/each

Offer

Product Description

  • Allergy 10mg Tablets
  • Loratadine
  • To relieve allergic symptoms due to hayfever and other airborne allergies, such as house dust mite and pet allergies. Can also be taken for allergic skin conditions such as rash, itching and urticaria (hives).
  • 1 a day
  • Hayfever & other allergies
  • Relief of sneezing, runny nose and itchy eyes

Information

Ingredients

Each Tablet contains Loratadine 10mg, Also contains Lactose

Preparation and Usage

  • Please read enclosed leaflet before using this medication.
  • For oral use. Dosage:
  • Age and weight: Adults and children 6 years and older who weigh more than 30kg (4st 7lb), How much to take 1 x tablet, How often to take: Once daily
  • Age and weight: Children who weigh 30kg (4st 7lb) or less, How much to take: Not recommended, How often to take: Not recommended.
  • If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.

Warnings

  • Warnings: Do not exceed the stated dose.
  • Do not use during pregnancy or if you are breastfeeding.
  • If symptoms persist consult your doctor or pharmacist.
  • Keep all medicines out of the reach and sight of children.

Name and address

  • Bayer plc,
  • Green Park,
  • Reading,
  • Berkshire,
  • RG2 6AD,
  • UK.

Return to

  • Bayer plc,
  • Green Park,
  • Reading,
  • Berkshire,
  • RG2 6AD,
  • UK.
  • 0845 6010901

Lower age limit

2 Years

Net Contents

14 x Tablets

Safety information

View more safety information

Warnings: Do not exceed the stated dose. Do not use during pregnancy or if you are breastfeeding. If symptoms persist consult your doctor or pharmacist. Keep all medicines out of the reach and sight of children.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

No reviews yet

Help other customers like you

Usually bought next

£ 1.25
£0.08/each
£ 0.75
£0.05/each

Offer

Basket

Products you add to your basket will appear here